# SDR VERTEX01

- Difficulty date: September 19, 2003
- Submitted: September 19, 2003
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Battery Pack
- Condition: Ruptured
- Location: Life Vest Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY WATER ACTIVATED LIGHT FAILURE WITHIN ORIGINAL LIFE VEST. 17 OF 18 VEST INSPECTED SHOWED RUPTURED LIGHT BATTERY PACKS.
